兰州大学机构库 >数学与统计学院
Asymptotic spreading fastened by inter-specific coupled nonlinearities: A cooperative system
Lin, Guo
2012-03-15
Source PublicationPHYSICA D-NONLINEAR PHENOMENA   Impact Factor & Quartile Of Published Year  The Latest Impact Factor & Quartile
ISSN0167-2789
Volume241Issue:6Pages:705-710
AbstractThis paper is concerned with the asymptotic spreading of a Lotka-Volterra cooperative system. By using the theory of asymptotic spreading of nonautonomous equations, the asymptotic speeds of spreading of unknown functions formulated by a coupled system are estimated. Our results imply that the asymptotic spreading of one species can be significantly fastened by introducing a mutual species, which indicates the role of cooperation described by the coupled nonlinearities. (C) 2011 Elsevier B.V. All rights reserved.
KeywordComparison principle Coupled nonlinearity Nonautonomous equation Complete spreading
Subject AreaMathematics ; Physics
PublisherELSEVIER
DOI10.1016/j.physd.2011.12.007
Publication PlaceAMSTERDAM
Indexed BySCIE ; EI
Language英语
First Inst
Funding Project国家自然科学基金项目 ; 中央高校基本科研业务费专项资金 ; 甘肃省自然科学基金计划
Project NumberNSF of China [11101094] ; NSF of Gansu Province of China [096RJZA051] ; Fundamental Research Funds for the Central Universities [lzujbky-2010-67]
WOS IDWOS:000301036200006
Funding OrganizationNSFC ; LZU ; GSSTD
SubtypeArticle
EI ID20120614740399
DepartmentLanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/118568
Collection数学与统计学院
Corresponding AuthorLin, Guo
Affiliation
Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
Recommended Citation
GB/T 7714
Lin, Guo. Asymptotic spreading fastened by inter-specific coupled nonlinearities: A cooperative system[J]. PHYSICA D-NONLINEAR PHENOMENA,2012,241(6):705-710.
APA Lin, Guo.(2012).Asymptotic spreading fastened by inter-specific coupled nonlinearities: A cooperative system.PHYSICA D-NONLINEAR PHENOMENA,241(6),705-710.
MLA Lin, Guo."Asymptotic spreading fastened by inter-specific coupled nonlinearities: A cooperative system".PHYSICA D-NONLINEAR PHENOMENA 241.6(2012):705-710.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Lin, Guo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin, Guo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin, Guo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Lin-2012-Asymptotic spreading fastened by inte.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.